BibTeX record journals/cma/SarwarAIZ15

download as .bib file

@article{DBLP:journals/cma/SarwarAIZ15,
  author    = {Shahzad Sarwar and
               Salem Alkhalaf and
               Shaukat Iqbal and
               Manzoor Ahmed Zahid},
  title     = {A note on optimal homotopy asymptotic method for the solutions of
               fractional order heat- and wave-like partial differential equations},
  journal   = {Comput. Math. Appl.},
  volume    = {70},
  number    = {5},
  pages     = {942--953},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.camwa.2015.06.017},
  doi       = {10.1016/j.camwa.2015.06.017},
  timestamp = {Mon, 17 Feb 2020 17:54:31 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/SarwarAIZ15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics